# SDR CAL950737

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 46,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND TWO 'Z' CHANNELS CRACKED AT TOP OF CANNON PLUG COMPARTMENT OF NR 1 ENGINE PYLON.  THERE WERE THREE CRACKS MEASURING 4.125 INCHES, 1.5 INCHES AND 1.25 INCHES LONG.  TWO NEW 'A' CHANNELS WERE FABRICATED AND INSTALLED IAW SRM 54-10-0, PAGE 2, FIGURE 1.  (M)
